What causes vaginal bleeding a week after taking I-pill?
I got my periods on April 2nd and ended by 7th normally .. Then I had intercourse with my husband on 13th april and took a I pill. Bleeding started on 20th April and ended in exact 4 Days .. Suddenly I got my periods again on may 2nd.. That is again within a week. I'm scared.. Plz help me if this is serious..
No this is not serious.
Thanks for trusting hcm about your health care.
I can understand your concerns.
The bleeding is usually a side effect of I-pill due to hormonal imbalance ( I-pill contains high doses of hormone in it).
I-pill can cause menstrual irregularities for 2-3 cycles, so do not take any stress.
Hope it is useful, feel free to discuss more.
Yes, it is most probably your regular period because you had withdrawal bleeding before.
Hope found useful.
If you want to close the disscussion kindly accept my answer ( if found useful) and rate it .
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes vaginal bleeding
- What causes vaginal bleeding and itching
- What causes vaginal bleeding after radical hysterectomy
- What causes vaginal bleeding after sex
- What causes light vaginal bleeding after a hysterectomy
- Vaginal bleeding after 7 8 days of taking i pill
- What causes vaginal bleeding for almost 4 weeks
- Vaginal bleeding after taking i pill please suggest me
- What causes internal vaginal bleeding
- What causes vaginal bleeding after hysterectomy